# SDR 2002F00936

- Difficulty date: October 11, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N554TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 3,164 hours, 1,142 cycles
- Engine: Rroyce RB211535E4
- Engine time: 3,164 hours, 1,142 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 7646B000
- Part serial: 4078591
- Condition: Inoperative
- Location: Rt Engine
- Part time: 3,163 hours, 1,141 cycles
- Stage of operation: DE
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT NUMBER 438. DURING DESCENT RIGHT ENGINE ANTI-ICE SWITCH VALVE LIGHT REMAINED ON, WITH SWITCH IN SELECTED ON POSITION. MAINTENANCE REMOVED AND REPLACED RIGHT ENGINE ANTI-ICE VALVE PER AMM 30-21-03-4. AIRCRAFT RETURNED TO SERVICE.
